# SDR K11A2008102272001

- Difficulty date: October 17, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N720CK
- Make and model: Boeing 727-2B6
- Aircraft serial: 21298
- Aircraft time: 56,022 hours, 325,511 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

DURING CLIMBOUT CABIN ALT BEGAN TO CLIMB AT 1500 FT/MIN RT AC PACK WAS FOUND TO BE INOPERATIVE, LT PACK WORKING BUT WOULD NOT MAINTAIN CABIN PRESS.  REMOVED AND REPLACED RIGHT AC PACK FLOW CONTROL MODULATING AND SHUTOFF VALVE.
